# SDR SWAA2022110359604

- Difficulty date: October 14, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE IS BROKEN AT ORSS 374. (MARKED) CORRECTION: RIGHT WING / [01] REMOVED RIGHT WING T/E BROKEN WIGGLE PLATE AT ORSS 374 IAW SRM 51-40-02-0G-0.;[02] INSTALLED RIGHT WING T/E WIGGLE PLATE AT ORSS 374 IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A3700 OK TO CAP SEAL FASTENERS;[03] VERIFIED CORRECTIVE ACTION #2;[04] APPLIED CAP SEAL TO FASTENERS COMMON TO RIGHT WING T/E WIGGLE PLATE ORSS 374 IAW AMM 51-31-00-390-805;[05] VERIFIED CORRECTIVE ACTION #4
